Asymptotic behaviour of solutions of nonlinear delay difference equations in Banach spaces.

Kisiolek, Anna; Kubiaczyk, Ireneusz

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 17, page 2769-2774
  • ISSN: 0161-1712

How to cite

top

Kisiolek, Anna, and Kubiaczyk, Ireneusz. "Asymptotic behaviour of solutions of nonlinear delay difference equations in Banach spaces.." International Journal of Mathematics and Mathematical Sciences 2005.17 (2005): 2769-2774. <http://eudml.org/doc/52942>.

@article{Kisiolek2005,
author = {Kisiolek, Anna, Kubiaczyk, Ireneusz},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {second-order nonlinear difference equation; asymptotic behaviour},
language = {eng},
number = {17},
pages = {2769-2774},
publisher = {Hindawi Publishing Corporation, New York},
title = {Asymptotic behaviour of solutions of nonlinear delay difference equations in Banach spaces.},
url = {http://eudml.org/doc/52942},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Kisiolek, Anna
AU - Kubiaczyk, Ireneusz
TI - Asymptotic behaviour of solutions of nonlinear delay difference equations in Banach spaces.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 17
SP - 2769
EP - 2774
LA - eng
KW - second-order nonlinear difference equation; asymptotic behaviour
UR - http://eudml.org/doc/52942
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.